# SDR VNAA202311260010

- Difficulty date: October 8, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: CC67018050
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BORES ON AILERON HINGE FITTING LUG BORE AT RH WING REAR SPAR HINGE NO 1, NO 2, NO 3 & NO 4 WAS FOUND.  CORROSION BORES ON AILERON HINGE FITTING LUG BORE AT RH WING REAR SPAR HINGE NO 1, NO 2, NO 3 & NO 4 WERE REPAIRED PER REO 690-57-51-306 REV. -A
